# SDR 97ZZZX5190

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Elliott Aviation of des Moines, LLC., repair station JEMR166F
- Aircraft: N200NB
- Make and model: Piper PA-31T
- Aircraft serial: 31T7720035
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4595106
- Condition: Cracked
- Location: Elevator
- Part time: 6,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR SKIN CRACKED FROM THE INSIDE.  INVESTIGATION REVEALED CRACKS IN LOWER SPAR RADIUS OUTBOARD HINGE BRACKET.  THIS WAS ON BOTH LEFT AND RIGHT ELEVATORS.
